# SDR SWAA2015041438509

- Difficulty date: April 7, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 62,336 hours, 50,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6624499
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ATTACH ANGLE CRACKED BS 947, STRINGER 22R.  R & R ANGLE IAW DWG & SRM.
